# SDR SIMA20120429002

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 23,763 hours, 17,504 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3822 THE CREW REPORTED THAT AT 400 FEET DISCONNECTED THE AUTOPILOT - AUTOPILOT THEN PUSHED THE NOSE DOWN FOUGHT AIRCRAFT UNTIL AN UNBINDING FEELING HAPPENED AND REGAINED CONTROL OF A/C.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND NO CURRENT FAULTS OR FAULT HISTORY IN MDC FOR THIS FLIGHT THAT WERE RELATED TO DISCREPANCY.  PERFORMED OPS CHECK OF ELEVATOR SERVO IAW 22-11-24-710-801 FLIGHT CONTROL COMPUTER IAW MM 22-11-06-710-802 FLIGHT CONTROL PANEL IAW MM 27-11-07-710-801 STALL PROTECTION SYSTEM IAW MM 27-35-01-710-801 ALL TEST FOUND TO BE SATISFACTORY.  PERFORMED GENERAL VISUAL INSPECTION OF ELEVATOR SERVO AND STICK PUSHER ACTUATOR FOR SECURITY NO DEFECTS NOTED.
